# SDR 2006UALA02165

- Difficulty date: November 8, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 48,489 hours, 34,182 cycles
- Engine: Ge CFM56*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NUMEROUS CB POPPING AND ELEC ODOR IN AFT CABIN.  WIRE HARNESS SHORTED AND BURNED IN SIDEWALL NEXT TO SEAT 1AB. FOUND CHAFED WIRE HARNESS.  ALL CURRENT UAL A/C WITH SIMILAR WIRE HARNESS CONFIGURATION BEING INSPECTED FOR CHAFING. COA 93020 IS IN PROGRESS TO PERMANENTLY REROUTE THE HARNESS OUT OF HARMS WAY.
